Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 211, NWS St. Louis, MO

June 13, 2008Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 13, 2008, 8:02 PM CDT for Cole County, Missouri. It took effect at Jun 14, 2008, 3:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2008, 8:02 PM CDT (01:02 UTC)
In effect from
Jun 14, 2008, 3:00 AM CDT
Expired
Jun 15, 2008, 2:56 PM CDT
In force
36 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 140102
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT FRI JUN 13 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-150102-
/O.NEW.KLSX.FL.W.0211.080614T0800Z-080616T0309Z/
/JCMM7.1.ER.080614T0800Z.080614T1800Z.080615T0309Z.NO/
802 PM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL SUNDAY.
* AT 7:30 PM FRIDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE 
  TONIGHT...CREST NEAR 20.0 FEET SATURDAY AND SHOULD FALL BELOW FLOOD 
  STAGE SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/14  06/15  06/16  06/17  06/18

MOREAU RIVER
  JEFFERSON CITY   17   11.6      18.6    9.7    4.7    3.3    2.8
4 follow-up statements
000 
WGUS83 KLSX 141517
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT SAT JUN 14 2008


...THE FLOOD WARNING CONTINUES FOR THE MOREAU RIVER NEAR JEFFERSON
CITY AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS BASED ON THE AFTER AFFECTS OF HEAVY RAIN OVER
THE BASIN...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC051-151517-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-080616T0324Z/
/JCMM7.1.ER.080614T0610Z.080614T1800Z.080615T0324Z.NO/
1017 AM CDT SAT JUN 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 20.0 FEET THIS AFTERNOON
  AND FALL BELOW FLOOD STAGE TONIGHT.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/15  06/16  06/17  06/18  06/19

MOREAU RIVER
  JEFFERSON CITY   17   19.5       9.7    4.7    3.3    2.8    2.6
000 
WGUS83 KLSX 142359
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT SAT JUN 14 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN FROM THURSDAY
NIGHT AND 0.5 TO 1 INCH/ES FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-152359-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-080616T0920Z/
/JCMM7.1.ER.080614T0610Z.080614T2045Z.080615T0920Z.NO/
659 PM CDT SAT JUN 14 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY.
* AT 6:30 PM SATURDAY THE STAGE WAS 19.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 20.1 FEET THIS AFTERNOON AND SHOULD 
  FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/15  06/16  06/17  06/18  06/19

MOREAU RIVER
  JEFFERSON CITY   17   19.8      15.0    4.7    3.3    2.8    2.6
000 
WGUS83 KLSX 150336
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 PM CDT SAT JUN 14 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN IN CONJUNCTION
WITH 0.5 TO 1 INCH/ES OF PRECIPITATION FORECAST IN THE NEXT 24
HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-160336-
/O.EXT.KLSX.FL.W.0211.000000T0000Z-080616T0350Z/
/JCMM7.1.ER.080614T0610Z.080614T2045Z.080615T0350Z.NO/
1036 PM CDT SAT JUN 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SUNDAY.
* AT 9:30 PM SATURDAY THE STAGE WAS 18.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 20.1 FEET THIS AFTERNOON AND SHOULD 
  FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/15  06/16  06/17  06/18  06/19

MOREAU RIVER
  JEFFERSON CITY   17   18.1       9.7    4.7    3.3    2.8    2.6
000 
WGUS83 KLSX 151956
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
256 PM CDT SUN JUN 15 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...

 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY


.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT....

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-152026-
/O.CAN.KLSX.FL.W.0211.000000T0000Z-080616T0350Z/
/JCMM7.1.ER.080614T0610Z.080614T2045Z.000000T0000Z.NO/
256 PM CDT SUN JUN 15 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 2:30 PM SUNDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE AROUND 11 PM LAST 
  NIGHT.  THE RIVER IS EXPECTED TO CONTINUE FALLING TO NEAR 3 FEET BY 
  TUESDAY EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/16  06/17  06/18  06/19  06/20

MOREAU RIVER
  JEFFERSON CITY   17    5.8       4.7    3.3    2.8    2.6    2.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 13, 6:55 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 13, 6:55 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT FRI JUN 13 2008

.UPDATE...
/655 PM CDT FRI JUN 13 2008/

HAVE REDUCED PCPN PROBS OVER NEARLY THE ENTIRE FA TO JUST SLIGHT
CHANCE/ISOLD...AND THIS WILL DEPEND LARGELY ON WHAT THE CDFNT DOES
OVER THE NEXT HOUR OR TWO. MESOSCALE MODELS ATTEMPT TO DEVELOP
SWWD EXTENT TO WHAT WE CURRENTLY SEE OVER W CNTRL IL...BUT HAVE
SOME DOUBTS AS TO WHETHER THIS WILL OCCUR. FOR NOW...WILL MAINTAIN
A MINIMAL PCPN CHANCE.

SVR WX THREAT SHOULD ALSO NOW BE S OF THE FA.

TES

&&

.DISCUSSION...
/353 PM CDT FRI JUN 13 2008/

HAVE GONE AHEAD AND CANCELLED THE FLASH FLOOD WATCH EARLY FOR THE
ENTIRE AREA.  AREA OF SHRA AND TSRA OVER SRN MO WILL CONTINUE TO
MOVE EWD AND AFFECT THE FAR SRN PART OF THE CWA LATE THIS AFTERNOON
AND EARLY THIS EVENING.  HAVE ADDED MENTION OF LOCALLY HEAVY
RAINFALL IN REYNOLDS...IRON AND MADISON COUNTIES FOR EARLY THIS
EVENING TO ACCOUNT FOR THIS.  HOWEVER...THESE COUNTIES FLASH FLOOD
GUIDANCE IS PRETTY HIGH AND HEAVY RAINFALL IS EXPECTED TO STAY SOUTH
OF GOING WATCH...SO SEE NO NEED TO CONTINUE IT UNTIL 7 PM.
PRECIPITATION MAY LINGER OVER SOUTHERN AND EASTERN CWA THROUGH THE
EVENING...BUT SHOULD DIMINISH AS SHORTWAVE TROUGH PASSES EAST OF THE
AREA.

WILL CONTINUE TO MONITOR POTENTIAL FOR ISOLD SEVERE TSRA THROUGH
EARLY THIS EVENING OVER SERN MO...AND ALSO OVER THE FAR NRN PART OF
THE CWA.  MLCAPES ARE 500-1000 J/KG OVER NRN MO ON LATEST SPC
MESOANALYSIS WHICH IS ACTUALLY LESS THAN A FEW HOURS AGO.  CANNOT
RULE OUT THAT NRN PART OF THE CWA WILL SEE SOME ISOLD TSRA LATE THIS
AFTERNOON.  STRONG/POSSIBLY SVR TSRA IS POSSIBLE IN THIS AREA GIVEN
DEEP LAYER SHEAR OF 60KTS...HOWEVER THINK CHANCE OF TSRA WILL
DIMINISH QUICK THE NEXT 2 OR 3 HOURS WITH LOSS OF HEATING AND
PASSAGE OF MAIN SHORTWAVE.

ADDED AREA OF FOG ACROSS MOST OF THE CWA AFTER MIDNIGHT AS SKIES
SHOULD CLEAR AND WINDS TURN LIGHT AS WINDS TURNS LIGHT.  MODELS DO
NOT BRING IN DRIER AIR TONIGHT FROM THE NORTHWEST AND THERE IS ADDED
MOISTURE FROM RAIN THE PAST 24 HOURS.  WILL CONTINUE TO MONITOR AS
DENSE FOG IS A POSSIBLITY.

AFTER A DRY SATURDAY AND SATURDAY NIGHT...MOVED UP CHANCES OF RAIN
INTO SUNDAY AFTERNOON AS BOTH THE NAM/GFS ARE BRINGING A DECENT
SHORTWAVE ACROSS THE REGION WITH AN ACCOMPANYING COLD FRONT.
PROGGED MLCAPES OF 3000+ J/KG AND DEEP LAYER SHEAR OF 35-50KTS
SUGGEST THE POTENTIAL FOR ADDITIONAL SEVERE WEATHER.

MEDIUM RANGE MODELS ARE STILL IN GENERAL AGREEMENT THE EXTENDED PART
OF THE FORECAST (MONDAY NIGHT TO NEXT FRIDAY) WITH MORE AMPLIFIED
PATTERN.  MODELS ARE SHOWING LARGE 500MB CLOSED LOW SITTING OVER THE
NERN CONUS/SERN CANADA WEDNESDAY THROUGH FRIDAY WITH A NNE-SSW
ORIENTED RIDGE AXIS WHICH MEANS SUSTAINED NWLY FLOW OVER MO/IL.
USED A BLEND OF THE ECWMF AND GFS MEAN WHICH SHOWS SURFACE HIGH
BUILDING IN UNDER THE DRY NORTHWESTERLY FLOW SO HAVE GONE DAY.
850MB TEMPERATURES WILL BE IN THE 8-12C RANGE TUESDAY THRU THURSDAY
AND THE 14-18C RANGE ON FRIDAY.

BRITT

&&

.AVIATION...
/641 PM CDT FRI JUN 13 2008/

FOR THE 00Z TAFS...THE REAL COLD FRONT CONTINUE TO MOV SLOWLY SE
AND IN NOW ENTERING NE MO. BEST WAYB TO FIND IT IS THE DEW POINTS
WITH MID 60S AHEAD OF THE FRONT AND MID 40 TO LOWER 50S BEHIND IT.
A COUPLE OF TSTMS HAVE FORMED JUST NE OF UIN..AND SPOTTY
DEVELOPMENT IS POSSIBLE ALONG THE FRONT...MOST LIKELY UNTIL
SUNSET AFTER WHICH THE INSTABILITY WILL REALLY FALL OFF. DONT
EXPECT THE DRY AIR TO FLOW INTO COU OR THE STL/SUS AREA TOO
QUICKLY. THUS WITH LIGHT WINDS FOG MAY BE AN ISSUE SAT MORNING.
OTHERWISE...LIGHT SOUTHWEST WIND KICKS IN FOR SAT.

JPK

&&

.HYDROLOGY...
LATEST RIVER FORECASTS ISSUED THIS AFTERNOON NOW HAVE RECORD OR
NEAR RECORD CRESTS AT SITES ALONG THE MISSISSIPPI RIVER ABOVE THE
CONFLUENCE WITH THE ILLINOIS RIVER...WITH POINTS TO THE SOUTH
GOING INTO MAJOR OR NEAR MAJOR FLOOD.  INCREASE IN CRESTS WITH NEW
FORECAST ARE BASED ON HEAVY RAINFALL THAT OCCURRED UPSTREAM YESTERDAY
AND LAST NIGHT. THE MISSOURI RIVER HAS CRESTED WITH THE FIRST
FLOOD WAVE...BUT WILL REMAIN NEARLY STEADY UNTIL A SECOND CREST
CAUSED BY PAST 2 DAY RAINFALL TOTALS MOVES DOWN THE RIVER EARLY
NEXT WEEK. THE ILLINOIS RIVER AT HARDIN WILL GO INTO MAJOR FLOOD
CAUSED PRIMARILY FROM BACKWATER FROM THE MISSISSIPPI RIVER.

BRITT/MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 13, 6:50 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT FRI JUN 13 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
650 PM CDT FRI JUN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS EVENING. NO SEVERE
WEATHER IS EXPECTED.

AREAS OF FOG ARE EXPECTED TO DEVELOP ACROSS THE REGION LATE
TONIGHT. SOME LOCATIONS MAY SEE VISIBILITIES FALL BELOW ONE
MILE.

MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE
FLOOD STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE AREAS OF FOG WILL DISSIPATE BY MID MORNING SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE AREA
SUNDAY AND SUNDAY NIGHT. THE CHANCE FOR THUNDERSTORMS WILL
CONTINUE INTO MONDAY.

MODERATE TO MAJOR RIVER FLOODING IS EXPECTED ALONG PARTS OF THE
MISSISSIPPI...MISSOURI AND ILLINOIS RIVERS. SEE THE APPROPRIATE
FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Special weather statement, Jun 13, 4:58 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT FRI JUN 13 2008

MOZ074-084-085-099-132300-
REYNOLDS MO-MADISON MO-IRON MO-ST. FRANCOIS MO-
458 PM CDT FRI JUN 13 2008

...STRONG THUNDERSTORM MOVING ACROSS THE EASTERN OZARKS...

AT 458 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM 4 MILES SOUTHWEST OF GLOVER...MOVING EAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS OF
40 TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN AS IT AFFECTS
GLOVER...ROSELLE...FREDERICKTOWN...JUNCTION CITY...CATHERINE PLACE
AND MINE LA MOTTE BETWEEN 500 PM AND 600 PM.

GLASS
Local storm report, Jun 13, 5:36 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT FRI JUN 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     GLOVER                  37.49N  90.69W
06/13/2008                   IRON               MO   LAW ENFORCEMENT

            IRON COUNTY SHERIFF REPORTED SOME TREES AND LARGE TREE
            LIMBS BLOCKING HIGHWAY 49 NEAR GOLVER MO

&&

EVENT NUMBER 00462

PRZYBYLINSKI
Local storm report, Jun 13, 6:58 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT FRI JUN 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       BLAND                   38.30N  91.63W
06/13/2008  M1.75 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

EVENT NUMBER 00463

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:12 AM CDTDense Fog AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 13 more5 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.